MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER
Model Number S606
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker system exhibited high out of range impedance measurements for its right atrial (ra) lead during its scheduled explant procedure.Technical services (ts) was consulted and discussed troubleshooting options to test the ra lead and ensure its integrity.This pacemaker was explanted and replaced as scheduled.This device has been received for analysis.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.The product has been received for analysis.This report will be updated upon completion of analysis.A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this pacemaker system exhibited high out of range impedance measurements for its right atrial (ra) lead during its scheduled explant procedure.Technical services (ts) was consulted and discussed troubleshooting options to test the ra lead and ensure its integrity.This pacemaker was explanted and replaced as scheduled.This device has been received for analysis.No adverse patient effects were reported.Additional information from the field indicates the ra lead was programmed to its unipolar pacing vector, with the measurements within range for this setting.No adverse patient effects were reported.

Brand Name
ALTRUA? 60
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25243986
Report Number2124215-2026-27452
Device Sequence Number16088950
Product Code LWP
UDI-Device Identifier00802526484490
UDI-Public(01)00802526484490(17)130121
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2013
Device Model NumberS606
Device Catalogue NumberS606
Device Lot Number154664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date05/22/2026
Date Device Manufactured01/25/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale